# SDR AALA2019120549008

- Difficulty date: December 3, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 69,972 hours, 26,861 cycles
- Engine: Iae V2500A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Actuator
- Part number: G4000VSVA01
- Part serial: AAG16905
- Condition: Faulty
- Location: Nr 2 Vsv
- Part time: 7,061 hours, 3,512 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS APPLIED T/O POWER ENG 2 COMPRESSOR VANE FAULT. EXIT RWY AND SHUTDOWN. CLASS 2 MESSAGE, ENGINE 2 FADEC. MAINTENANCE PERFORMED REMOVAL AND INSTALLATION OF ENGINE 2 VSV ACTUATOR IAW JOB CARD 26T40075005 AND 26L00071014. OKAY FOR SERVICE.
